Sur les fonctions absolument monotones

Serge Bernstein Kharkow

TBD mathscidoc:1701.33709

Acta Mathematica, 52, (1), 1-66, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:49 uploaded by actaadmin ] [ 464 downloads ] [ 0 comments ]
@inproceedings{serge1929sur,
  title={Sur les fonctions absolument monotones},
  author={Serge Bernstein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203049958555418},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={1-66},
  year={1929},
}
Serge Bernstein. Sur les fonctions absolument monotones. 1929. Vol. 52. In Acta Mathematica. pp.1-66. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203049958555418.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved